Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On absolutely continuous transformations


Authors: James K. Brooks and Paul V. Reichelderfer
Journal: Bull. Amer. Math. Soc. 75 (1969), 1243-1246
DOI: https://doi.org/10.1090/S0002-9904-1969-12375-X
MathSciNet review: 0248303
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. K. Brooks, Transforming bilinear vector integrals, Studia Math. 33 (1969), 159-165. MR 245754
  • 2. J. K. Brooks. On absolute continuity in transformation theory, Monatsh. Math. 73 (1969) 1-6. MR 240278
  • 3. J. K. Brooks, Transformation theory for vector measure spaces, An. Acad. Brasil Ci. 41 (1969), 15-18. MR 249567
  • 4. J. K. Brooks, On generalized Jacobians, Funkcial. Ekvac. (1) 12 (1969), 1-6. MR 251188
  • 5. J. K. Brooks and P. V. Reichelderfer, A Jordan decomposition for weight functions, Rend. Circ. Mat Palermo (to appear). MR 435326
  • 6. R. W. Chaney, Measurability theorems in the transformation theory for measure space, Rend. Circ. Mat. Palermo 14 (1965), 309-323. MR 212150
  • 7. R. W. Chaney, Decomposition theorems for weight functions in the transformation theory for measure space, Rend. Circ. Mat. Palermo 15 (1966), 98-128. MR 222241
  • 8. R. W. Chaney, On the transformation of integrals in measure space, Pacific J. Math. (2) 19 (1966), 229-242. MR 202962
  • 9. R. W. Chaney, A chain rule for the transformation of integrals in measure space, Pacific J. Math. 25 (1968), 33-57. MR 224765
  • 10. G. A. Craft, A transformation theory for weight functions, Rend. Circ. Mat. Palermo 10 (1961), 212-228. MR 147614
  • 11. T. Rado and P. V. Reichelderfer, Continuous transformations in analysis, Springer-Verlag, Berlin, 1955. MR 79620
  • 12. P. V. Reichelderfer, On the product of absolutely continuous transformations in Euclidean n-space, Rend. Circ. Mat. Palermo 5 (1956), 5-42. MR 79621
  • 13. P. V. Reichelderfer, A transformation theory for measure space, Rend. Circ. Mat. Palermo 10 (1961), 283-313. MR 147615
  • 14. P. V. Reichelderfer, A transformation theory for topological space, Math. Japon. 7 (1962), 181-194. MR 150259


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12375-X

American Mathematical Society